# SDR DALA2025032802308

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FOUND TWO FASTENERS HOLE OVERSIZED AT FR 49 AND FR 50; BETWEEN STR 25R AND STR 26R. CORRECTIVE ACTION: REPAIRED TWO OVERSIZED FASTENER HOLES IN THE FRAME AT FR49 AND FR50, BETWEEN STGR25 RH AND STGR26 RH PER ER/A 625272-14 REV ORIGINAL (0881713)
